# SDR AU990110

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-A55
- Engine: Cont IO470L
- Propeller: Hartzl BHCC2YF2
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bracket
- Part number: 627276
- Condition: Broken
- Location: Generator
- Component: 627068
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) GENERATOR MOUNT BRACKET BROKEN AT BOTH ENDS.  GENERATOR UPPER STAY ALSO BROKEN.  LOWER STAY WORE THROUGH THE BRASS ELBOW ON THE FUEL PUMP.
